# SDR AALA202404299217

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 55,891 hours, 38,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 19 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 19 ABC IN SEAT EMERGENCY LIGHT INOP. REMOVED AND REPLACED EPL AT 19 ABS IAW CMM25-22-52. OPS CHECK GOOD IAW AMM 33-51-00.
